# SDR AALA201707319009

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 29,935 hours, 10,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 9d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT DAMAGED.   REMOVED AT ROW 9D. REPLACED THE EMERGENCY LIGHT IAW CMM 25-22-50.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
